| Model Number |
7050M-90 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Undesired Nerve Stimulation (1980)
| Date of Event |
08/28/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Based on the information provided, review of the surgical technique manual, ifu, certificates of analysis and fmea, the most probable root cause is user error: using an implant that was too long.
Event or Problem Description
The patient had right side si joint arthrodesis in (b)(6) 2020 where two implants were installed.The patient reported toe numbness, but no pain, following the initial procedure.The surgeon determined that the superior positioned implant was impinging on the neuroforamen.Two days after the initial procedure, the surgeon performed a revision procedure where he removed the superior positioned implant and then installed a shorter implant of the same type in a new position.No other preexisting implants were adjusted or removed.The status of the patient following the revision procedure is not known.